CSpace
Spirals in 2-D gas dynamics systems
Yang Shuli1; Tao Lixin2; Gu Xiuchuan3
1999
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume17Issue:5Pages:463
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14148
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.University of Concordia
3.佳木斯大学
Recommended Citation
GB/T 7714
Yang Shuli,Tao Lixin,Gu Xiuchuan. Spirals in 2-D gas dynamics systems[J]. Journal of Computational Mathematics,1999,17(5):463.
APA Yang Shuli,Tao Lixin,&Gu Xiuchuan.(1999).Spirals in 2-D gas dynamics systems.Journal of Computational Mathematics,17(5),463.
MLA Yang Shuli,et al."Spirals in 2-D gas dynamics systems".Journal of Computational Mathematics 17.5(1999):463.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang Shuli]'s Articles
[Tao Lixin]'s Articles
[Gu Xiuchuan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang Shuli]'s Articles
[Tao Lixin]'s Articles
[Gu Xiuchuan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang Shuli]'s Articles
[Tao Lixin]'s Articles
[Gu Xiuchuan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.